3 PACK CHILDREN’S MAPAP® ACETAMINOPHEN 80MG RAPID DISSOLVE TABS® GRAPE FLAVOR FOR CHILDREN AGES 2 TO 6 30 CT. *COMPARE TO THE SAME ACTIVE INGREDIENTS IN CHILDREN’S TYLENOL® MELTAWAYS® & SAVE!!*

#ad
Children's Tylenol® Meltaways® #ad - 3 pack children's mapap® acetaminophen 80mg rapid dissolve tabs® grape flavor for children ages 2 to 6 30 ct. Compare to the same active ingredients in children's tylenol® meltaways® & save!!* compare to the same active ingredients in Children's Tylenol Meltaways & Save!! .

#ad



Basic Care Junior Strength Ibuprofen Tablets, 100mg, 24 Count

#ad
Perrigo Company - Basic Care S0055AN #ad - For ages 2-11, Junior Strength. Lasts up to 8 Hours. Pain reliever/Fever Reducer NSAID. Basic care junior strength Ibuprofen Tablets, 100mg Compare to Motrin Junior Strength active ingredient. Orange-Flavored Chewable Tablets.

#ad



GoodSense Junior Strength Ibuprofen Pain Reliever/Fever Reducer Tablets, 100 mg, 24 Count

#ad
Good Sense B008Y5VFH0 #ad - Pain reliever / Fever Reducer NSAID. Pain reliever/Fever Reducer NSAID. For ages 2-11, Junior Strength. Lasts up to 8 Hours. Chewable. Lasts up to 8 hours. Orange-Flavored Chewable Tablets. Compare to active ingredient of Motrin Junior Strength. Compare to active ingredient of Motrin Junior Strength, its for for ages 2 to 11.

GoodSense Junior Strength Ibuprofen Pain Reliever/Fever Reducer Tablets, 100 mg, 24 Count #ad - Its chewable compare to Motrin Junior Strength active ingredient. For ages 2 to 11. Pain reliever / fever Reducer NSAID and lasts up to 8 hours.

#ad



Advil Junior Strength Fever Reducer/Pain Reliever, 100mg Ibuprofen Grape Flavor, 24-Count Chewable Tablets, Pack of 2

#ad
Children's Advil BHBS0519S1193 #ad - No dosing cup or water needed to relieve fever for up to 8 hours. Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains. Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches.

Pain reliever/Fever Reducer NSAID. Same great fever-fighting power of Children's Advil in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. For ages 2-11, Junior Strength. For ages 2 to 11. Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets.

Advil Junior Strength Fever Reducer/Pain Reliever, 100mg Ibuprofen Grape Flavor, 24-Count Chewable Tablets, Pack of 2 #ad - Lasts up to 8 hours. Compare to Motrin Junior Strength active ingredient. Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. Advil chewable medicine for kids lasts up to 8 hours in just one dose. Orange-Flavored Chewable Tablets. Lasts up to 8 Hours. Chewable.

#ad



Packaging May Vary - Major Mapap Jr 160 Mg Ages 2-11 Chew Tabs 24 count Bubble Gum Flavor - Pack of 3

#ad
Major Pharmaceuticals #ad - Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches. Lasts up to 8 hours. Lasts up to 8 Hours. Chewable. Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets.

Packaging May Vary - Major Mapap Jr 160 Mg Ages 2-11 Chew Tabs 24 count Bubble Gum Flavor - Pack of 3 #ad - Advil chewable medicine for kids lasts up to 8 hours in just one dose. For ages 2-11, Junior Strength. Compare to active ingredient of Motrin Junior Strength. Pain reliever / Fever Reducer NSAID. Compare to Motrin Junior Strength active ingredient. Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains.

Orange-Flavored Chewable Tablets. Pain reliever/Fever Reducer NSAID. For ages 2 to 11.

#ad



Equate - Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets Compare to Motrin

#ad
Wal-Mart Stores, Inc. #ad - Chewable. Compare to Motrin Junior Strength active ingredient. Pain reliever/Fever Reducer NSAID. Lasts up to 8 hours. Lasts up to 8 Hours. Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches. Advil chewable medicine for kids lasts up to 8 hours in just one dose.

Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets. Compare to motrin Junior Strength Active Ingredient. Pain reliever/ Fever Reducer. Ages 2 to 11. Lasts up to 8 hours.

Equate - Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets Compare to Motrin #ad - Grape flavor. Pain reliever / Fever Reducer NSAID. Temporarily: relieves minor aches and pains due to the common cold, sore throat, flu, headache and toothache. Reduces fever. 24 chewable Tablets. Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains. Compare to active ingredient of Motrin Junior Strength.

#ad



Packaging May Vary - Major Mapap Jr 160 Mg Ages 2-11 Chew Tabs 24 count Bubble Gum Flavor

#ad
Major Pharmaceuticals @ #ad - 24 chewable Tablets. Lasts up to 8 hours. Chewable. Advil chewable medicine for kids lasts up to 8 hours in just one dose. Pain reliever/Fever Reducer NSAID. Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches. Compare to active ingredient of Motrin Junior Strength.

Compare to motrin Junior Strength Active Ingredient. Pain reliever/ Fever Reducer. Ages 2 to 11. Lasts up to 8 hours. Grape flavor. For ages 2-11, Junior Strength. Lasts up to 8 Hours. Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains. Compare to Motrin Junior Strength active ingredient.

Packaging May Vary - Major Mapap Jr 160 Mg Ages 2-11 Chew Tabs 24 count Bubble Gum Flavor #ad - Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. For ages 2 to 11. Pain reliever / Fever Reducer NSAID. Orange-Flavored Chewable Tablets.

#ad



Major Mapap Jr 160 Mg Ages 2-11 Chew Tabs 24 count Bubble Gum Flavor - Packaging May Vary - Pack of 6

#ad
MAJOR PHARMACEUTICALS #ad - Compare to active ingredient of Motrin Junior Strength. 24 chewable Tablets. 6 pack mapap junior strength 160mg rapid tabs® meltaway Bubblegum Flavor 24 Ct 6 Pack=144ct *Compare to Junior Strength Tylenol®*. Lasts up to 8 hours. Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches.

Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. Chewable. Orange-Flavored Chewable Tablets. Pain reliever / Fever Reducer NSAID. Compare to motrin Junior Strength Active Ingredient. Pain reliever/ Fever Reducer. Ages 2 to 11. Lasts up to 8 hours. Grape flavor.

Major Mapap Jr 160 Mg Ages 2-11 Chew Tabs 24 count Bubble Gum Flavor - Packaging May Vary - Pack of 6 #ad - Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets. For ages 2-11, Junior Strength. Lasts up to 8 Hours. 6 pack mapap junior strength 160mg rapid tabs® meltaway bubblegum Flavor 24 Ct 6 Pack=144ct *Compare to Junior Strength Tylenol®* Compare to Motrin Junior Strength active ingredient.

#ad



Children’s Tylenol Chewables, Bubblegum, 24 Ct.

#ad
Johnson & Johnson - Ketotifen #ad - Compare to motrin Junior Strength Active Ingredient. Pain reliever/ Fever Reducer. Ages 2 to 11. Lasts up to 8 hours. Grape flavor. Compare to Motrin Junior Strength active ingredient. Lasts up to 8 Hours. For ages 2 to 11. Compare to active ingredient of Motrin Junior Strength. Chewable. This bubblegum-flavored product comes in a chewable tablet that is scored and is gentle on the stomach.

Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains. Pain reliever / Fever Reducer NSAID. Pain reliever/Fever Reducer NSAID. Reduces fever in children ages 2-11. Relieves symptoms of cold and flu, headache, sore throat, and toothache. Containing 160 milligrams of acetaminophen per tablet, headache, flu, this product temporarily reduces fever and temporarily relieves minor aches and pains due to the common cold, sore throat, and toothache.

Children’s Tylenol Chewables, Bubblegum, 24 Ct. #ad - Contains 160 milligrams acetaminophen per tablet. Relieve your child’s aches and pains with Children’s Tylenol Chewables. Lasts up to 8 hours. Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets.

#ad



Advil Junior Strength Pain Reliever - 24 Chewable Tablets

#ad
Advil 0030573017920 #ad - Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. Advil chewable medicine for kids lasts up to 8 hours in just one dose. Temporarily reduces feverRelieves minor aches and pains due to the common cold, flue, sore throat, headaches and toothaches.

Compare to Motrin Junior Strength active ingredient. Pain reliever/Fever Reducer NSAID. Contains 160 milligrams acetaminophen per tablet. Relieves symptoms of cold and flu, sore throat, headache, and toothache. Temporarily reduces feverRelieves minor aches and pains due to the common cold, sore throat, flue, headaches and toothaches.

Advil Junior Strength Pain Reliever - 24 Chewable Tablets #ad - Advil. Chewable. 24 tablets for pain and ache relief. Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches. Lasts up to 8 hours. 24 chewable Tablets. 6 pack mapap junior strength 160mg rapid tabs® meltaway Bubblegum Flavor 24 Ct 6 Pack=144ct *Compare to Junior Strength Tylenol®*.

. Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets.

#ad



Basic Care Children's Ibuprofen Oral Suspension, 8 Ounce

#ad
Perrigo Company - Basic Care #ad - Lasts up to 8 Hours. Orange-Flavored Chewable Tablets. Compare to Children's Motrin active ingredient. Pain reliever/Fever Reducer NSAID. Pain reliever / Fever Reducer NSAID. For ages 2-11, Junior Strength. Pain reliever/Fever Reducer NSAID. Advil chewable medicine for kids lasts up to 8 hours in just one dose. Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches.

24 tablets for pain and ache relief. For ages 2 to 11. For ages 2 to 11 years. Relieves symptoms of cold and flu, sore throat, headache, and toothache. Temporarily reduces feverRelieves minor aches and pains due to the common cold, flue, sore throat, headaches and toothaches. Advil. Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets.

Basic Care Children's Ibuprofen Oral Suspension, 8 Ounce #ad - Chewable. Basic care ibuprofen oral suspension 100 mg per 5mL, 8 Fluid Ounce Compare to Motrin Junior Strength active ingredient. Chewable tablets; no water needed. Lasts up to 8 hours.

#ad